# SDR ASAA2019012727963

- Difficulty date: January 27, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 23,218 hours, 7,618 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10463
- Condition: Failed
- Location: Ac Bay
- Part time: 38,954 hours, 12,173 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED. WILL NOT RESET. GROUNDED - YES. REF AMM 21-61-00, ZONE TEMP CONT 2, ACCOMPLISHED PACK/ZONE TEMP CONT BITE TEST TWICE AND FAULTED THE PRIMARY TEMP CONT VALVE. ACCOMP GVI OF AIR COND BAY AND INSP HEAT EXCH FOR BLOCKAGE. ALL CKD GOOD. FAULT NO LONGER PRESENT. REMOVED AND REPLACED PACK TEMP SENSOR REF AMM 21-51-52-000-801. REMOVED AND REPLACED PRIMARY TEMPERATURE CONTROL VALVE PER AMM 21-51-10. INSTALLATION TESTS PASS. RAN BOTH PACKS FOR 10 MINUTES. OBSERVED NO FAULTS ON PZTC BITE/VERIFY TEST NOR ON M/C RECALL.
